# SDR AALA202102099005

- Difficulty date: February 8, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 25,377 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATH LIGHT LENS BROKE IN AISLE (2EA). REMOVED AND REPLACED 2EA EMERGENCY PATH LIGHT LENS.
